Notre Dame Journal of Formal Logic

Lattice-theoretical and mereological forms of Hauber's law.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 12, Number 1 (1971), 81-85.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093894154

Digital Object Identifier
doi:10.1305/ndjfl/1093894154

Mathematical Reviews number (MathSciNet)
MR0282807

Zentralblatt MATH identifier
0206.00803

Subjects
Primary: 02.42

Citation

Sobociński, Bolesław. Lattice-theoretical and mereological forms of Hauber's law. Notre Dame J. Formal Logic 12 (1971), no. 1, 81--85. doi:10.1305/ndjfl/1093894154. https://projecteuclid.org/euclid.ndjfl/1093894154


Export citation